# SDR UALA2008111302236

- Difficulty date: April 17, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 51,983 hours, 36,343 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Lav Svc Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS DENT AFT OF FWD LAV SERVICE PNL.  MAJOR REPAIR ACCOMPLISHED.  VERTICAL LEADING EDGE WAS REMOVED AND SENT TO THE  SHEET METAL SHOP.  DOUBLERS RPR'S COMPLETED ON DENT AFT OF FWD SERVICE PANEL.
